# SDR ZZDA2009276

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER JAMB CORRODED.  INSTALLED NEW PAN SPLICES AND PARTS AT AFT CARGO COMPARTMENT LOWER JAMB AREA PRE B717 SRM 53-20-15.  SEE NR 3006 AND 3009.
